# SDR CA120626002

- Difficulty date: June 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,271 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS COMPLETING A GO AROUND DUE FLAP ISSUE.  CAPT ADVISED OF A FLAP POWER CAUTION,  PAN DECLARED, ACFT DID A 2ND GO AROUND AND PAX ADVISED LANDING MAY BE FIRMER AND FASTER THAN USUAL.  NO ADVERSE PAX REACTION. ACFT  LANDED WITHOUT INCIDENT" MAINTENANCE REPLACED THE FLAP POWER UNIT AND RETURNED THE ACFT TO SERVICE.
